标题:NORMAL FAMILIES OF MEROMORPHIC FUNCTIONS WITH SHARED VALUES
作者:Chen, Wei; Tian, Honggen; Hu, Peichu
作者机构:[Chen, W] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Tian, H] School of Mathematics Science, Xinjiang Normal University, U 更多
通讯作者:Hu, PC
通讯作者地址:[Hu, PC]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.
来源:数学物理学报(英文版)
出版年:2016
卷:36
期:1
页码:87-93
DOI:10.1016/S0252-9602(15)30080-1
关键词:meromorphic function;shared value;normal family
摘要:We obtain some normality criteria of families of meromorphic functions sharing values related to Hayman conjecture, which improves some earlier related results.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84949669647&doi=10.1016%2fS0252-9602%2815%2930080-1&partnerID=40&md5=69287846e61c3a062c16bf2f26facbdb
TOP